Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36331
標題: A maximum entropy approach for the < p, N >-policy M/G/1 queue with a removable and unreliable server
作者: Wang, K.H.
王國雄
Huang, K.B.
關鍵字: Lagrange's method
< p,N >-policy
Maximum entropy
M/G/1 queue
Unreliable server
systems
policy
期刊/報告no:: Applied Mathematical Modelling, Volume 33, Issue 4, Page(s) 2024-2034.
摘要: This paper analyzes a single removable and unreliable server in the < p,N >-policy M/G/1 queue in which the server breaks down according to a Poisson process and the repair time obeys an arbitrary distribution. We assume that when the number of customers in the system becomes N, turn the server on with probability p and leave the server off with probability (1 - p). The use of maximum entropy approach is to develop the approximate formulae for the probability distributions of the number of customers and the expected waiting time in the system. We perform a comparative analysis between the derived approximate results with exact analytic results for three different service time and repair time distributions such as exponential, uniform, and gamma. It is shown from numerical results that the maximum entropy approach is sufficiently accurate for practical use. (C) 2008 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36331
ISSN: 0307-904X
文章連結: http://dx.doi.org/10.1016/j.apm.2008.05.007
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.